The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Heesch, D

Little, M. A. and Heesch, D. (2004) Chaotic root-finding for a small class of polynomials. Journal of Difference Equations and Applications, 10 (11). pp. 949-953. ISSN 1023-6198

Little, M

Little, M. A. and Heesch, D. (2004) Chaotic root-finding for a small class of polynomials. Journal of Difference Equations and Applications, 10 (11). pp. 949-953. ISSN 1023-6198

Little, M. A. and Moroz, I. M. and McSharry, P. E. and Roberts, S. J. (2004) Variational integration for speech signal processing. In: Proceedings of IMA Conference on Mathematics in Signal Processing VI, December 2004, Cirencester, UK.

McSharry, P

Little, M. A. and Moroz, I. M. and McSharry, P. E. and Roberts, S. J. (2004) Variational integration for speech signal processing. In: Proceedings of IMA Conference on Mathematics in Signal Processing VI, December 2004, Cirencester, UK.

Moroz, I

Little, M. A. and Moroz, I. M. and McSharry, P. E. and Roberts, S. J. (2004) Variational integration for speech signal processing. In: Proceedings of IMA Conference on Mathematics in Signal Processing VI, December 2004, Cirencester, UK.

Roberts, S

Little, M. A. and Moroz, I. M. and McSharry, P. E. and Roberts, S. J. (2004) Variational integration for speech signal processing. In: Proceedings of IMA Conference on Mathematics in Signal Processing VI, December 2004, Cirencester, UK.

This list was generated on Tue Sep 30 18:23:32 2014 BST.